Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
756 Publications
2024 |
Published |
Journal Article |
IST-REx-ID: 18490 |
L. Dello Schiavo, R. Herry, E. Kopfer, and K. T. Sturm, “Conformally invariant random fields, Liouville quantum gravity measures, and random Paneitz operators on Riemannian manifolds of even dimension,” Journal of the London Mathematical Society, vol. 110, no. 5. London Mathematical Society, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 15350 |
C. Rouzé, M. Wirth, and H. Zhang, “Quantum Talagrand, KKL and Friedgut’s theorems and the learnability of quantum boolean functions,” Communications in Mathematical Physics, vol. 405, no. 4. Springer Nature, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18158 |
L. Dello Schiavo, R. Herry, and K. Suzuki, “Wasserstein geometry and Ricci curvature bounds for Poisson spaces,” Journal de l’Ecole Polytechnique - Mathematiques, vol. 11. Ecole Polytechnique, pp. 957–1010, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 14934 |
L. Dello Schiavo, E. Kopfer, and K. T. Sturm, “A discovery tour in random Riemannian geometry,” Potential Analysis, vol. 61. Springer Nature, pp. 501–553, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 15317 |
L. Dello Schiavo, L. Portinale, and F. Sau, “Scaling limits of random walks, harmonic profiles, and stationary nonequilibrium states in Lipschitz domains,” Annals of Applied Probability, vol. 34, no. 2. Institute of Mathematical Statistics, pp. 1789–1845, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 15373 |
M. Wirth, “Christensen–Evans theorem and extensions of GNS-symmetric quantum Markov semigroups,” Journal of Functional Analysis, vol. 287, no. 3. Elsevier, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 17277 |
G. Brigati, J. Dolbeault, and N. Simonov, “Stability for the logarithmic Sobolev inequality,” Journal of Functional Analysis, vol. 287, no. 8. Elsevier, 2024.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18900 |
M. Wirth, “Modular completely Dirichlet forms as squares of derivations,” International Mathematics Research Notices, vol. 2024, no. 14. Oxford University Press, pp. 10597–10614, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
earlier version | 2024 |
Draft |
Preprint |
IST-REx-ID: 17352 |
K. Khudiakova, J. Maas, and F. Pedrotti, “L∞-optimal transport of anisotropic log-concave measures and exponential convergence in Fisher’s infinitesimal model,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
earlier version | 2024 |
Draft |
Preprint |
IST-REx-ID: 17353 |
G. Brigati and F. Pedrotti, “Heat flow, log-concavity, and Lipschitz transport maps,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 14251 |
H. Tang, K. Lu, Y. Zhang, Y. Cheng, S. Tu, and J. Friml, “Divergence of trafficking and polarization mechanisms for PIN auxin transporters during land plant evolution,” Plant Communications, vol. 5, no. 1. Elsevier, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2024 |
Published |
Journal Article |
IST-REx-ID: 14447 |
K. Bieleszová et al., “New fluorescent auxin derivatives: Anti-auxin activity and accumulation patterns in Arabidopsis thaliana,” Plant Growth Regulation, vol. 102. Springer Nature, pp. 589–602, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 17048 |
S. Rajappa et al., “The translocation of a chloride channel from the Golgi to the plasma membrane helps plants adapt to salt stress,” Nature Communications, vol. 15. Springer Nature, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 17336 |
F. Pedrotti, “Functional inequalities and convergence of stochastic processes,” Institute of Science and Technology Austria, 2024.
[Published Version]
View
| Files available
| DOI
2024 |
Published |
Conference Paper |
IST-REx-ID: 18897 |
F. Pedrotti, J. Maas, and M. Mondelli, “Improved convergence of score-based diffusion models via prediction-correction,” in Transactions on Machine Learning Research, 2024.
[Published Version]
View
| Files available
| arXiv
earlier version | 2024 |
Draft |
Preprint |
IST-REx-ID: 17350 |
F. Pedrotti, J. Maas, and M. Mondelli, “Improved convergence of score-based diffusion models via prediction-correction,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2024 |
Research Data Reference |
IST-REx-ID: 22776 |
Y. Du, “SeRrbJ609.” Repository, 2024.
View
| Files available
| DOI
| Download None (ext.)
2024 |
Published |
Journal Article |
IST-REx-ID: 17103 |
Jiang L, Zhang X, Zhao Y, Zhu H, Fu Q, Lu X, Huang W, Yang X, Zhou X, Wu L, Yang A, He X, Dong M, Peng Z, Yang J, Guo L, Wen J, Huang H, Xie Y, Zhu S, Li C, He X, Zhu Y, Friml J, Du Y. 2024. Phytoalexin sakuranetin attenuates endocytosis and enhances resistance to rice blast. Nature Communications. 15, 3437.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2024 |
Published |
Journal Article |
IST-REx-ID: 15033 |
M. Adamowski, I. Matijevic, and J. Friml, “Developmental patterning function of GNOM ARF-GEF mediated from the cell periphery,” eLife, vol. 13. eLife Sciences Publications, 2024.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC